Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 4, Number 4

All articles in this issue are freely accessible.

On the commutator groups
G. A. Miller.
Bull. Amer. Math. Soc. 4 (1898), 135-139
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557575
On the limit of transitivity of the multiply transitive substitution groups that do not contain the alternating group
G. A. Miller.
Bull. Amer. Math. Soc. 4 (1898), 140-143
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557576
Geometry of some differential expressions in hexaspherical coördinates
Virgil Snyder.
Bull. Amer. Math. Soc. 4 (1898), 144-154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557577
Notes
Bull. Amer. Math. Soc. 4 (1898), 168-170
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 4 (1898), 170-174
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Vorlesungen über Differentialgleichungen mit bekannten infinitesimalen Transformationen, by Sophus Lie.
Reviewer: Edgar Odell Lovett
Bull. Amer. Math. Soc. 4 (1898), 155-167
Review information
Full-text PDF Free Access
Famous Problems of Elementary Geometry. An authorized translation of F. Klein's Vorträge über ausgewählte Fragen der Elementargeometrie, by Wooster Woodruff Beman and David Eugene Smith.
Reviewer: Charlotte Angas Scott
Bull. Amer. Math. Soc. 4 (1898), 167-168
Review information
Full-text PDF Free Access